Arkansas, 2020

Flash Flooding and Hail in Arkansas, May 21 to 25, 2020

May 21 to 25, 2020 · NWS LZK · 36 events in 17 counties and zones

Thunderstorm gusts from 60 to more than 80 mph blew through eastern sections of the state during the afternoon of the 22nd. Trees were toppled (some on houses) in Morton (Woodruff County).

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$580,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

Thunderstorm gusts from 60 to more than 80 mph blew through eastern sections of the state during the afternoon of the 22nd. Trees were toppled (some on houses) in Morton (Woodruff County). Earlier in the day, at least six house fires were triggered by lightning in the Little Rock (Pulaski County) area.

Scattered afternoon and evening severe storms unleashed more wind on the 25th from southwest into central Arkansas. Trees were uprooted or snapped at Fordyce (Dallas County) and Sheridan (Grant County). West of Mena (Polk County), a chicken house was damaged. Small outbuildings were destroyed at Ludwig Lake near Hillcrest (Johnson County). A 55 mph gust was measured at the Little Rock Air Force Base (Pulaski County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 21, 11:15 PM CST, 10 minutes earlier.

Area forecast discussion, May 21, 11:15 PM CST, 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
1215 AM CDT Fri May 22 2020

.AVIATION...22/06Z Forecast
Over the current forecast period, a frontal boundary will remain
quasi-stationary over the southern portion of Arkansas, with
periods of showers/storms, primarily along and north of the
boundary. This would affect central and northern sites (primarily
LIT, HRO, BPK), with coverage more isolated/widely scattered south
of the boundary after this initial, ongoing round overnight. In
areas north of the front, prevailing conditions will be mvfr to
ifr at times.
&&

.PREV DISCUSSION...(ISSUED 644 PM CDT Thu May 21 2020)
AVIATION...Updated with a discussion for the 22/00Z TAFs

BKN mid-lvl clouds will continue across most of the fcst area
Thurs evening. Regions of SHRA/TSRA are expected over Nrn and Srn
AR, and have included VCTS/TSRA groups at all terminals
accordingly. Thunder probs will increase over Srn/Cntrl AR Thurs
evening as a complex of TSRA develops and moves E/NE from S/W AR.
VCSH and some thunder will be possible over Nrn AR Thurs evening,
and Thurs morning as remnants of TSRA enter from the N/W. MVFR
CIGs will accompany TSRA/SHRA, later improving to VFR as precip
clears out over most of the state. VFR conditions will persist
through the remainder of the period.

PREV DISCUSSION...(ISSUED 256 PM CDT Thu May 21 2020)
SHORT TERM...Tonight Through Saturday

Chaotic setup expected across the state and region through
much of the short term portion of the forecast. H500 cutoff low
along the KY/TN border will begin to lift northeastward as swrly
flow across the middle of the country is enhanced by a persistent
area of low pressure near the Pacific NW.

At the sfc, a warm front will remain south of the state for a bit
longer before making its way northward on Friday. Ahead of this
warm front, Td values have remained in the 60s F with >70 F values
south of the state line, not far away.

Some isolated activity is possible this afternoon across SW AR, but
as an MCV approaches from the Red River and an H500 shortwave makes
its way toward the state more widespread thunderstorm activity is
expected. Favored areas this evening into the overnight hours
include central and southern Arkansas and have increased POPs to
reflect this thinking. PWAT values across these areas may climb
above 1.5" and with slow storm movement and some backbuilding,
some locally high rainfall totals are possible.

Round two of thunderstorm activity is expected to make its way into
NW portions of the forecast area Friday morning, remnants from
tonight's thunderstorm activity across southern Kansas/northern
Oklahoma. Western portions of the forecast area may see additional
activity develop during the afternoon/evening hours Friday. From
this evening through Friday evening, a few reports of severe weather
may occur.

Unsettled weather will persist into Saturday, with additional precip
chances in the forecast as H500 shortwave energy lifts over the
state.

LONG TERM...Saturday Night Through Thursday

An upper trough will be over the southeast U.S. to begin the long
term period with an upper trough over the northwest. The upper
trough dips to the south Monday and Tuesday into Texas but the upper
ridge holds strong through the end of the period.

Several short waves will be able to move over Arkansas during the
period keeping unsettled weather over the area. Rain chances will
increase for Sunday and Monday with a weak warm front over the
state Sunday and a cold front that approaches from the west.
However, the front will get held up by the stubborn ridge to the
east. Temperatures will be near normal through the period.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...57
Hazardous weather outlook, May 21, 2:00 PM CST, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
300 PM CDT Thu May 21 2020

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-221000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
300 PM CDT Thu May 21 2020

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected from southern to central
portions of Arkansas this evening through the overnight hours.
Widespread severe weather is not expected, but a few storms could
be capable of producing strong wind gusts, hail, or an isolated
tornado. Locally heavy rainfall will be a concern as well, with a
few isolated locations potentially seeing more than 1 to 2 inches
of rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and storms will be possible virtually every day through
early next week with the most widespread activity expected late
weekend into next week. Heavy rainfall and localized flooding will
be possible.

While all storms are accompanied by a lightning threat, some of
the stronger storms may produce locally strong wind gusts and
small hail. A few severe storms are possible, but organized
severe weather is not expected at this time.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

67

In the hours before

Special weather statement, May 21, 6:32 PM CST, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
732 PM CDT Thu May 21 2020

ARZ053-062-066-220115-
Clark AR-Dallas AR-Ouachita AR-
732 PM CDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK...WESTERN
DALLAS AND NORTHWESTERN OUACHITA COUNTIES UNTIL 815 PM CDT...

At 730 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluff City, or 13 miles east of Prescott, moving northeast at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Arkadelphia...                    Gurdon...
Caddo Valley...                   Sparkman...
Chidester...                      Whelen Springs...
Beirne...                         Gum Springs in Clark County...
Richwoods...                      White Oak Lake State Park...
Lower Lake Recreation Area...     Curtis...
Manning...                        Ouachita...
Reader...                         Vaden...
Joan...                           Tates Bluff...
Pine Grove...                     Dalark...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3378 9310 3379 9313 3382 9314 3380 9318
      3383 9322 3383 9325 3420 9309 3418 9304
      3415 9304 3416 9300 3399 9262 3362 9311
TIME...MOT...LOC 0030Z 213DEG 29KT 3374 9316

62
Special weather statement, May 21, 10:09 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1109 PM CDT Thu May 21 2020

ARZ047-056-057-064-065-220500-
Monroe AR-Lincoln AR-Desha AR-Arkansas AR-Jefferson AR-
1109 PM CDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DESHA...SOUTHEASTERN
MONROE...SOUTHEASTERN JEFFERSON...NORTHEASTERN LINCOLN AND
SOUTHEASTERN ARKANSAS COUNTIES UNTIL MIDNIGHT CDT...

At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gillett, or 13 miles north of Dumas, moving northeast at 40 mph.

Half inch hail is likely with this storm.

Locations impacted include...
Gould...                          Gillett...
St. Charles...                    Douglas...
Little Bayou Meto Park...         Merrisach Lake...
De Witt...                        Arkansas Post...
Pendleton...                      Ethel...
De Luce...                        Tichnor...
Reedville...                      Indian Bay...
Reydell...                        Weber...
Varner...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3393 9138 3393 9155 3401 9172 3413 9164
      3444 9100 3434 9100 3433 9106 3429 9106
      3430 9107 3428 9108 3425 9106 3425 9108
      3422 9106 3419 9110 3414 9108 3412 9112
      3412 9095
TIME...MOT...LOC 0409Z 236DEG 35KT 3408 9145

Cooper
Special weather statement, May 21, 11:09 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1209 AM CDT Fri May 22 2020

ARZ055-056-220600-
Grant AR-Jefferson AR-
1209 AM CDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT AND WEST
CENTRAL JEFFERSON COUNTIES UNTIL 100 AM CDT...

At 1208 AM CDT, Doppler radar was tracking a strong thunderstorm near
White Hall, or 10 miles west of Pine Bluff, moving northeast at 20
mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Pine Bluff...                     White Hall...
Warbritton...                     Pine Bluff Arsenal...
Sulphur Springs...                Jefferson...
Prague...                         Watson Chapel...
Samples...                        Center Grove...
Clear Lake...                     Hardin...
Dexter...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3413 9222 3421 9233 3430 9234 3442 9220
      3433 9205 3420 9200
TIME...MOT...LOC 0508Z 237DEG 16KT 3425 9220

Cooper

The radar

The Little Rock radar (KLZK), 67 km away, was scanning. The volume nearest the first event began at 05:24 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 6 hail, 6 flash flood, 3 lightning, 3 heavy rain. Local standard time, as filed.

Thunderstorm Wind, Jefferson

When
May 21, 11:25 PM CST
Where
Jefferson County, 0.57 mi W of Leitner
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.250, -92.080

A tree was blown down by the thunderstorm.

Thunderstorm Wind, Newton

When
May 22, 10:30 AM CST
Where
Newton County, Western Grove
Measured
61 kt (70 mph) estimated gust
Reported by
Social Media
Coordinates
36.100, -92.950

A few trees were blown down in the area and power outages were reported as well.

Lightning, Pulaski

When
May 22, 1:20 PM CST
Where
Pulaski County, 0.69 mi N of Brittain
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
34.660, -92.320

Lightning caused a house fire located 3.7 miles east of Mablevale.

Lightning, Pulaski

When
May 22, 1:25 PM CST
Where
Pulaski County, 1.13 mi E of Warsaw
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
34.950, -92.130

Lightning cause a house fire 3 miles northeast of Macon. Two people then had to be rescued.

Lightning, Pulaski

When
May 22, 1:26 PM CST
Where
Pulaski County, 1.13 mi W of Warsaw
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
34.950, -92.170

Lightning caused a house fire located 2 miles north of Macon.

Hail, Lonoke

When
May 22, 1:29 PM CST
Where
Lonoke County, Cabot
Measured
0.75 in hail
Reported by
COOP Observer
Coordinates
34.970, -92.020

Hail, Prairie

When
May 22, 2:03 PM CST
Where
Prairie County, 1.83 mi WSW of Lost Hill
Measured
1 in hail
Reported by
Social Media
Coordinates
35.020, -91.460

Quarter size hail was reported about 4 miles northeast of Des Arc.

Thunderstorm Wind, Woodruff

When
May 22, 2:20 PM CST
Where
Woodruff County, 2.19 mi SW of Mc Crory Morton Arpt
Measured
70 kt (81 mph) estimated gust
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
35.210, -91.130

Thunderstorm wind damage was observed across portions of eastern Woodruff County as numerous trees were downed along with several power poles. A few homes received minor damage due to trees falling on or next to them. Estimated peak wind speeds were in the 70-80 mph range.

Hail, Yell

When
May 22, 7:51 PM CST
Where
Yell County, 1.83 mi ENE of Chalybeate Spgs
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
34.990, -93.540

A trained spotter reported nickel size hail.

Hail, Scott

When
May 22, 8:41 PM CST
Where
Scott County, 0.89 mi SW of Mansfield
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.060, -94.240

Quarter size hail was reported near Mansfield.

Hail, Yell

When
May 22, 9:00 PM CST
Where
Yell County, Ola
Measured
1 in hail
Reported by
Public
Coordinates
35.030, -93.220

Thunderstorm Wind, Scott

When
May 22, 10:23 PM CST
Where
Scott County, 2.92 mi WNW of Olio
Measured
70 kt (81 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.930, -93.870

Multiple trees were blown down.

Thunderstorm Wind, Scott

When
May 22, 10:29 PM CST
Where
Scott County, 0.57 mi W of Waldron
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.900, -94.090

Multiple trees were blown down.

Thunderstorm Wind, Scott

When
May 22, 10:49 PM CST
Where
Scott County, 2.19 mi SE of Waldron Muni Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.850, -94.090

Multiple trees were blown down.

Thunderstorm Wind, Scott

When
May 22, 10:53 PM CST
Where
Scott County, 1.33 mi ENE of Blansett
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.810, -94.200

Numerous trees were blown down.

Thunderstorm Wind, Scott

When
May 22, 11:05 PM CST
Where
Scott County, 2.82 mi SSE of Bates
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.860, -94.370

Numerous trees were reported down.

Flash Flood, Scott

When
May 22, 11:12 PM CST to May 23, 2:12 AM CST
Where
Scott County, 0.57 mi W of Waldron to 0.21 mi SW of Waldron
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
34.900, -94.090

Several houses had water in them and several roads had water over them in Waldron.

Flash Flood, Scott

When
May 22, 11:15 PM CST to May 23, 2:15 AM CST
Where
Scott County, 0.69 mi N of Hon to 1.54 mi ENE of Winfield
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
34.940, -94.180

ARDOT reported Highway 80 between Hon and Waldron was inundated by water from the Poteau River and closed. The time was estimated from radar.

Flash Flood, Logan

When
May 22, 11:17 PM CST to May 23, 2:17 AM CST
Where
Logan County, 0.89 mi NE of Booneville to 1.82 mi SW of Booneville
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.140, -93.920

Several roads were flooded in Booneville.

Flash Flood, Scott

When
May 22, 11:25 PM CST to May 23, 2:25 AM CST
Where
Scott County, 0.57 mi W of Waldron to 0.73 mi W of Waldron
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
34.900, -94.090

Main Street in the town of Waldron was inundated with several feet of water and numerous buildings were flooded.

Thunderstorm Wind, Scott

When
May 22, 11:29 PM CST
Where
Scott County, 0.57 mi W of Black Fork
Measured
70 kt (81 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.770, -94.430

Multiple trees were reported down.

Thunderstorm Wind, Scott

When
May 22, 11:39 PM CST
Where
Scott County, Y City
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.730, -94.080

Numerous trees were reported down.

Heavy Rain, Logan

When
May 23, 12:00 AM CST
Where
Logan County, 1.79 mi NW of Mixon
Reported by
Other Federal Agency
Coordinates
35.100, -93.900

Recorded at the Petit Jean River Gauge 3 miles SSE of Booneville, 4.24 inches of rain fell from 6 pm CST to midnight CST. Of that amount, 2.15 inches fell in one hour between 10 pm CST and 11 pm CST, 1.40 inches fell in one hour between 11 pm CST and midnight CST, and 0.54 inches fell between 6 pm CST and 7 pm CST.

Thunderstorm Wind, Pulaski

When
May 23, 1:10 AM CST
Where
Pulaski County, 1.38 mi N of Gibson
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
34.900, -92.230

Two trees were downed in Gibson.

Hail, White

When
May 23, 1:23 AM CST
Where
White County, 2.15 mi NNW of El Paso
Measured
1.25 in hail
Reported by
Law Enforcement
Coordinates
35.150, -92.090

Heavy Rain, Montgomery

When
May 23, 1:26 AM CST
Where
Montgomery County, Mt Ida
Reported by
ASOS
Coordinates
34.550, -93.630

The Mount Ida ASOS reported 1.88 inches of rain fell since 1126 pm CST.

Flash Flood, Montgomery

When
May 23, 1:30 AM CST to 4:30 AM CST
Where
Montgomery County, 0.9 mi NW of Norman to 0.28 mi NNE of Black Spgs
Cause
Heavy Rain
Property damage
$40,000
Reported by
Law Enforcement
Coordinates
34.460, -93.680

The Montgomery County Sheriff Office reported multiple tents and one vehicle were washed into the Caddo River near the town of Norman. All campers evacuated beforehand and there were no reports of injuries.

Flash Flood, Pike

When
May 23, 2:00 AM CST to 5:00 AM CST
Where
Pike County, 0.69 mi N of Glenwood to 1.27 mi WSW of Glenwood
Cause
Heavy Rain
Property damage
$200,000
Reported by
Law Enforcement
Coordinates
34.330, -93.550

The Pike County Sheriff Office reported multiple vehicles near the Caddo River were washed away due to flash flooding. There were also flooded roads in and near Glenwood.

Heavy Rain, Montgomery

When
May 23, 5:30 AM CST
Where
Montgomery County, 3.58 mi NE of Norman
Reported by
COOP Observer
Coordinates
34.490, -93.630

Most of the 4.75 inches of rain fell between 11 pm CST and 5 am CST.

Thunderstorm Wind, Randolph

When
May 25, 2:57 PM CST
Where
Randolph County, Pocahontas
Measured
43 kt (49 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.260, -90.970

A large tree was blown down on a home and winds from an observation site near town measured between 45 and 50 mph around that time.

Thunderstorm Wind, Polk

When
May 25, 4:28 PM CST
Where
Polk County, 4.49 mi WSW of Rocky
Measured
9 kt (10 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.550, -94.440

Thunderstorms winds damaged a chicken house that was west of Mena.

Thunderstorm Wind, Lonoke

When
May 25, 6:49 PM CST
Where
Lonoke County, 2.15 mi SSW of Jabb
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
34.540, -91.930

Large limbs were downed.

Thunderstorm Wind, Dallas

When
May 25, 7:00 PM CST
Where
Dallas County, 0.57 mi E of Fordyce
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.820, -92.410

A tree was blown down just south of Fordyce on Hwy. 8 South.

Thunderstorm Wind, Pulaski

When
May 25, 7:25 PM CST
Where
Pulaski County, 0.69 mi S of Gibson
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
34.870, -92.230

A large tree limb was blown down. Power outages were noted in the area.

Thunderstorm Wind, Grant

When
May 25, 7:41 PM CST
Where
Grant County, 0.9 mi NW of Sheridan
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.310, -92.410

Several trees were blown down in Sheridan.

Thunderstorm Wind, Johnson

When
May 25, 8:20 PM CST
Where
Johnson County, 0.69 mi N of Mt Vernon
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.560, -93.450

A storm survey revealed a narrow swath of straight-line wind damage in an area about 5 miles north of Clarksville, mainly just north of Ludwig Lake. Some small outbuildings were damaged or destroyed with several trees either snapped or uprooted. This damage was consistent with winds around 70 to 75 mph.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2020Every state in 2020This day in weather historyWarnings in Arkansas, May 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 887670, 887671, 887672, 887673, 887674, 887675, 887676, 887677, 887678, 887679, 887680, 887681, 887682, 887683, 887684, 887685, 887686, 887687, 887688, 887689, 887690, 887691, 887692, 887693, 887694, 887695, 887696, 887697, 887698, 894309, 894310, 894311, 894312, 894313, 894314, 894315.